Year:

  1. Saul A. Kripke (1967). An Extension of a Theorem of Gaifman-Hales-Solovay. Fundamenta Mathematicae 61 (1):29-32.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  2. Marian Boykan Pour-EL & Saul A. Kripke (1967). Deduction-Preserving ‘Recursive Isomorphisms’ Between Theories. Fundamenta Mathematicae 61:141-163.
    Translate to English
    | Direct download  
     
    My bibliography  
     
    Export citation  
 Previous issues
  
Next issues